MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿; STOPCOCK, I.V. SET
Catalog Number AC235
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 14"(36cm)appx3.0ml, trifuse ext set w/3 microclave clear¿,3 bcv,4-way nanoclave¿ stopcock(red ring) and occurred on an unspecified date.It was reported that the male adaptor collar appears to have disconnected.This happened while being transferred to bed.Samples are available for return.There was patient involvement, and no injuries or adverse event.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
Received one (1) used ac235 trifuse extension set w/3 microclaves for inspection.As received, the male luer was separated from the tubing.Examination of the tubing showed spotty solvent coverage.The reported complaint of the separation can be confirmed.The probable cause is due insufficient solvent coverage during manual assembly in ensenada.

Brand Name
14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19652547
Report Number9617594-2024-00859
Device Sequence Number6623833
Product Code FMG
UDI-Device Identifier00887709122062
UDI-Public(01)00887709122062
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown